Oscillation tests for difference equations with several non-monotone deviating arguments

George E. Chatzarakis 1 , Lana Horvat Dmitrović 2  and Mervan Pašić 2
  • 1 Department of Electrical and Electronic Engineering Educators, 14121, N. Heraklio, Athens, GREECE
  • 2 University of Zagreb, Unska 3, 10000, Zagreb, CROATIA
George E. Chatzarakis
  • Corresponding author
  • Department of Electrical and Electronic Engineering Educators, School of Pedagogical and Technological Education (ASPETE), 14121, N. Heraklio, Athens, GREECE
  • Email
  • Search for other articles:
  • degruyter.comGoogle Scholar
, Lana Horvat Dmitrović
  • University of Zagreb, Faculty of Electrical Engineering and Computing, Unska 3, 10000, Zagreb, CROATIA
  • Email
  • Search for other articles:
  • degruyter.comGoogle Scholar
and Mervan Pašić
  • University of Zagreb, Faculty of Electrical Engineering and Computing, Unska 3, 10000, Zagreb, CROATIA
  • Email
  • Search for other articles:
  • degruyter.comGoogle Scholar

Abstract

The purpose of this paper is to derive sufficient conditions for the oscillation of all solutions of a difference equation with several non-monotone deviating arguments and nonnegative coefficients. Corresponding difference equations of both retarded and advanced type are studied. Examples illustrating the significance of the results are also given.

  • [1]

    BAINOV, D.—SIMEONOV, P.:Integral Inequalities and Applications, Kluwer Academic Publisher, 1992.

  • [2]

    BEREZANSKY, L.—BRAVERMAN, E.:On existence of positive solutions for linear difference equations with several delays,Adv. Dyn. Syst. Appl. 1 (2006), 29–47.

  • [3]

    BRAVERMAN, E.—CHATZARAKIS, G. E.—STAVROULAKIS, I. P.:Iterative oscillation tests for difference equations with severalnon-monotone arguments, J. Difference Equ. Appl. 2015, 21 pp.,http://dx.doi.org/10.1080/10236198.2015.1051480.

  • [4]

    BRAVERMAN, E.—KARPUZ, B.:On oscillation of differential and difference equations with non-monotone delays,Adv. Appl. Math. 218 (2011), 3880–3887.

  • [5]

    CHATZARAKIS, G. E.—KUSANO T.—STAVROULAKIS, I. P.:Oscillation conditions for difference equations with several variablearguments, Math. Bohem. 140(3) (2015), 291–311.

  • [6]

    CHATZARAKIS, G. E.—MANOJLOVIC, J.—PINELAS, S.—STAVROULAKIS, I. P.:Oscillation criteria of difference equations with several deviating arguments,Yokohama Math. J. 60 (2014), 13–31.

  • [7]

    CHATZARAKIS, G. E.—PINELAS, S.—STAVROULAKIS, I. P.:Oscillations of difference equations with several deviated arguments,Aequationes Math. 88 (2014), 105–123.

    • Crossref
    • Export Citation
  • [8]

    ELAYDI, S. N.:An Introduction to Difference Equations,3rd Edition, Springer, New York, 2005.

  • [9]

    ERBE, L. H.—KONG, Q. K.—ZHANG, B. G.:Oscillation Theory for Functional Differential Equations,Marcel Dekker, New York, 1995.

  • [10]

    LI, X.—ZHU, D.: Oscillation of advanced differenceequations with variable coefficients, Ann. DifferentialEquations 18 (2002), 254–263.

  • [11]

    LUO, X. N.—ZHOU, Y.—LI, C. F.:Oscillations of a nonlinear difference equation with several delays,Math. Bohem. 128 (2003), 309–317.

  • [12]

    STAVROULAKIS, I. P.:Oscillation criteria for delay and difference equations with non-monotone arguments,Adv. Appl. Math. 226 (2014), 661–672.

  • [13]

    TANG, X. H.—YU, J. S.:Oscillation of delay difference equations,Comput. Math. Appl. 37 (1999), 11–20.

    • Crossref
    • Export Citation
  • [14]

    TANG X. H.—ZHANG, R. Y.: New oscillation criteriafor delay difference equations, Comput. Math. Appl. 42(2001), 1319–1330.

    • Crossref
    • Export Citation
  • [15]

    WANG, X.:Oscillation of delay difference equations with several delays,J. Math. Anal. Appl. 286 (2003), 664–674.

    • Crossref
    • Export Citation
  • [16]

    YAN, W.—MENG, Q.—YAN, J.: Oscillation criteria fordifference equation of variable delays, DCDIS Proceedings 3(2005), 641–647.

  • [17]

    ZHANG B. G.—TIAN, C. J.:Nonexistence and existenceof positive solutions for difference equations with unbounded delay,Comput. Math. Appl. 36 (1998), 1–8.

    • Crossref
    • Export Citation
  • [18]

    ZHANG, B. G.—ZHOU, Y.:Oscillations of differenceequations with several delays, Comput. Math. Appl. 44(2002), 817–821.

    • Crossref
    • Export Citation
Purchase article
Get instant unlimited access to the article.
$42.00
Log in
Already have access? Please log in.


Journal + Issues

Mathematica Slovaca, the oldest and best mathematical journal in Slovakia, was founded in 1951 at the Mathematical Institute of the Slovak Academy of Science, Bratislava. It covers practically all mathematical areas. As a respectful international mathematical journal, it publishes only highly nontrivial original articles with complete proofs by assuring a high quality reviewing process.

Search